# SDR 95ZZZX5081

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 06604021111
- Condition: Defective
- Location: Cockpit
- Part time: 252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYMBOL GENERATOR WILL NOT HOLD DEAD ON COARSE IN NAV MODE.
